# SDR CA040209002

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 40,415 hours
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176249
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE F/O OBSERVED THE R2 SLIDING WINDOW WAS CRACKED.  THE DECISION WAS MADE TO RETURN TO BASE. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE R2 WINDOW ASSY WAS REPLACED IAW MM 56-12-11 AND CHECKED SERVICEABLE. THE R2 WINDOW HEAT CONTROLLER AND TEMP SWITCH WERE CHANGED AS A PRECAUTION.  FUNCTIONAL CHECK WAS CARRIED OUT SERVICEABLE IAW MM 30-41-02. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
